American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] P. D. Smith and Deane Yang. Removing point singularities of Riemannian manifolds . Trans. Amer. Math. Soc. 333 (1992) 203-219. MR 1052910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Anders Linnér. Some properties of the curve straightening flow in the plane . Trans. Amer. Math. Soc. 314 (1989) 605-618. MR 989580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. F. Torres Lopera. Geodesics and conformal transformations of Heisenberg-Reiter spaces . Trans. Amer. Math. Soc. 306 (1988) 489-498. MR 933303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gregory J. Galloway. Closed timelike geodesics . Trans. Amer. Math. Soc. 285 (1984) 379-388. MR 748844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Claude LeBrun. Spaces of complex null geodesics in complex-Riemannian geometry . Trans. Amer. Math. Soc. 278 (1983) 209-231. MR 697071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Donald Everett Richmond. Geodesics on surfaces of genus zero with knobs . Trans. Amer. Math. Soc. 30 (1928) 49-62. MR 1501421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Harold Marston Morse. A fundamental class of geodesics on any closed surface of genus greater than one . Trans. Amer. Math. Soc. 26 (1924) 25-60. MR 1501263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Harold Marston Morse. Recurrent geodesics on a surface of negative curvature . Trans. Amer. Math. Soc. 22 (1921) 84-100. MR 1501161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2